# SDR 2001FA0000345

- Difficulty date: March 4, 2001
- Submitted: September 28, 2001
- Operation: General aviation
- Aircraft: N350N
- Make and model: Amtr LANCAIRES
- Aircraft serial: ES0261
- Engine: Amtr CHEVYV8
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Bearing
- Condition: Failed
- Location: Belt Drive
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLYING AT 5000 FEET, SAW SMOKE COME OUT OF FRONT OF COWL.  PULLED POWER BACK.  SMOKE QUIT.  INCREASED POWER TO TRY TO MAKE AIRPORT.  PROPELLER QUIT TURNING. AFTER CRASH, BELT MOSTLY GONE.  LOOKS LIKE LOWER FRONT BEARING ON DRIVE SEIZED OR OVER HEATED AND CAUSED THE BELT TO FAIL.
